Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 191, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 26, 2011, 4:56 PM CDT for Hill County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2011, 4:56 PM CDT (21:56 UTC)
- Expired
- Apr 26, 2011, 5:26 PM CDT
- In force
- 30 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Hill County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 55 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 1:44 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 911 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
295
WUUS54 KFWD 262156
SVRFWD
TXC217-262245-
/O.NEW.KFWD.SV.W.0191.110426T2156Z-110426T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
456 PM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HILL COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 545 PM CDT
* AT 456 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WHITNEY...AND MOVING NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
COVINGTON AROUND 520 PM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM.
&&
LAT...LON 3196 9741 3198 9739 3202 9745 3221 9736
3224 9726 3223 9725 3220 9725 3206 9709
3188 9730
TIME...MOT...LOC 2156Z 219DEG 25KT 3201 9731
$$
922 follow-up statements
462
WWUS54 KFWD 262209
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
509 PM CDT TUE APR 26 2011
TXC217-262245-
/O.CON.KFWD.SV.W.0191.000000T0000Z-110426T2245Z/
HILL TX-
509 PM CDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL HILL COUNTY...
AT 510 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES
SOUTH OF COVINGTON...MOVING NORTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL CENTRAL HILL COUNTY AT 520 PM CDT
THIS WILL IMPACT I-35W NEAR MILE MARKER 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3199 9730 3203 9734 3210 9736 3221 9736
3224 9726 3223 9725 3220 9725 3206 9709
3192 9727
TIME...MOT...LOC 2210Z 243DEG 29KT 3204 9717
$$799
WWUS54 KFWD 262226
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
526 PM CDT TUE APR 26 2011
TXC217-262235-
/O.CAN.KFWD.SV.W.0191.000000T0000Z-110426T2245Z/
HILL TX-
526 PM CDT TUE APR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HILL COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WARNING CONTINUES FOR AREAS FARTHER EAST IN
HILL COUNTY.
AT 525 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.
LAT...LON 3199 9730 3203 9734 3210 9736 3221 9736
3224 9726 3223 9725 3220 9725 3206 9709
3192 9727
TIME...MOT...LOC 2225Z 243DEG 29KT 3209 9704
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 4:15 PM CDT, 41 minutes earlier.
Area forecast discussion, Apr 26, 4:15 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 415 PM CDT TUE APR 26 2011 .AVIATION... 21Z UPDATES TO INCLUDE TEMPO TSRA FOR GKY AND DAL FOR THE SHORT TERM BASED ON DEVELOPMENT AND TRAJECTORY OF RECENTLY-DEVELOPED SEVERE STORMS...WHICH APPEAR TO BE INITIATING NEAR SFC BOUNDARY. WILL INCLUDE VCTS AT ALL OTHER SITES EXCEPT AFW WHICH APPEARS TO REMAIN JUST WEST OF AXIS OF CONVECTIVE DEVELOPMENT. POSSIBILITY EXIST OF ELEVATED STORMS LATER TONIGHT AS UPPER SHORTWAVE APPROACHES FROM THE NORTHWEST BUT WILL NOT INCLUDE IN FORECASTS JUST YET...WILL MONITOR RADAR TRENDS UPSTREAM AND ADDRESS IT LATER IF NEED BE. 30 && .PREV DISCUSSION... /ISSUED 215 PM CDT TUE APR 26 2011/ PARTICULARLY DANGEROUS SITUATION TODAY AND THIS EVENING...WITH ALL ELEMENTS IN PLACE FOR LARGE HAIL...TORNADOES...DAMAGING WINDS INTERSTATE 35 CORRIDOR AND EAST. CAPE VALUES IN WARM SECTOR ARE OVER 4000 JOULES...AND 0-1 KM HELICITY VALUES NEAR FRONT ARE ABOVE 300. AS CYCLOGENESIS OCCURS TODAY...WARM FRONT SHOULD RETREAT NORTHWARD AND DRY LINE SHOULD PUSH EAST. TRIPLE POINT INITIALLY NEAR BOSQUE COUNTY SHOULD PUSH NORTH ACROSS THE METROPLEX. BEST SPOT FOR INITIAL CONVECTION IS NEAR TRIPLE POINT SOUTH OF METROPLEX. STORM MOTION IS NORTHEAST...WITH RIGHT MOVING SUPERCELLS MOVING EAST NORTHEAST. THIS WOULD KEEP THEM IN THE WARM SECTOR AND ALLOW FOR LONG TRACK TORNADOES AND/OR WIDESPREAD HAIL. BY EARLY MORNING COLD FRONT SWEEPS ACROSS THE AREA AND PRECIP SHOULD BE LIMITED TO THE NORTHEAST BY SUNRISE...ENDING SHORTLY THEREAFTER. NO CHANGES FOR REST OF THE WEEK WITH NEXT SYSTEM SATURDAY INTO SUNDAY. 84 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 60 71 53 78 59 / 30 5 5 5 5 WACO, TX 66 79 52 82 58 / 20 5 5 5 5 PARIS, TX 63 68 48 75 54 / 60 20 5 5 5 DENTON, TX 57 70 48 78 58 / 30 5 5 5 5 MCKINNEY, TX 61 70 49 78 56 / 50 10 5 5 5 DALLAS, TX 63 72 53 77 60 / 40 5 5 5 5 TERRELL, TX 64 72 51 77 57 / 50 10 5 5 5 CORSICANA, TX 67 78 54 78 58 / 30 5 5 5 5 TEMPLE, TX 65 81 53 82 57 / 20 5 5 5 5 MINERAL WELLS, TX 58 73 50 78 58 / 10 5 5 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 30/05
Hazardous weather outlook, Apr 26, 1:55 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 155 PM CDT TUE APR 26 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 155 PM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO WATCH IN EFFECT FOR MUCH OF NORTH TEXAS UNTIL 10 PM. THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT ALONG AND EAST OF A LINE FROM LAMPASAS TO WEATHERFORD TO BOWIE. SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT...ESPECIALLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR. LARGE HAIL...DAMAGING DOWNBURST WINDS...AND TORNADOES WILL ALL BE POSSIBLE. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON SOUTHWEST OF A CISCO TO MERIDIAN TO GATESVILLE LINE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW THUNDERSTORMS MAY LINGER WEDNESDAY MORNING ACROSS THE FAR NORTHEASTERN COUNTIES OF NORTH TEXAS. ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY WEDNESDAY AFTERNOON ACROSS THE SOUTHWEST HALF OF NORTH TEXAS. A CHANCE FOR THUNDERSTORMS RETURNS TO NORTH TEXAS SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR TODAY AND TONIGHT. MORE LIMITED SPOTTER ACTIVATION MAY BE REQUESTED WEST OF THE INTERSTATE 35 CORRIDOR.
In the hours before
Local storm report, Apr 26, 4:34 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
434 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL ENNIS 32.33N 96.63W
04/26/2011 E1.00 INCH ELLIS TX TRAINED SPOTTER
WIND GUSTS TO 53 MPH.Local storm report, Apr 26, 4:36 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
436 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 7 SW BUFFALO 31.40N 96.15W
04/26/2011 E1.00 INCH LEON TX AMATEUR RADIO
QUARTER HAIL REPORTED SOUTHWEST OF THE CITY OF BUFFALO.Local storm report, Apr 26, 4:40 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
440 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM HAIL 5 S VENUS 32.36N 97.12W
04/26/2011 E1.00 INCH JOHNSON TX AMATEUR RADIO
QUARTER SIZE HAIL SOUTH OF VENUS.Local storm report, Apr 26, 4:49 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
449 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HAIL 2 SE PALESTINE 31.73N 95.61W
04/26/2011 E1.00 INCH ANDERSON TX PUBLIC
QUARTER SIZE HAIL AT FM84 AND ACR 385 SE OF PALESTINE.Local storm report, Apr 26, 4:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL 5 W WAXAHACHIE 32.40N 96.94W
04/26/2011 E1.75 INCH ELLIS TX AMATEUR RADIO
GOLFBALL SIZE HAIL JUST WEST OF LONE ELM.Local storm report, Apr 26, 4:54 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
454 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM HAIL HEARNE 30.88N 96.60W
04/26/2011 E1.00 INCH ROBERTSON TX BROADCAST MEDIA
HAIL COVERING THE GROUND IN HEARNE. BIGGEST DIAMETER
QUARTER SIZE.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:11 PM CDT | Tornado Warning | FWD | Freestone, Leon | 49 min |
| Apr 25, 7:17 PM CDT | Severe Thunderstorm Warning | FWD | Henderson | 58 min |
| Apr 25, 7:28 PM CDT | Tornado Warning | FWD | Freestone | 19 min |
| Apr 25, 7:32 PM CDT | Special Weather Statement | FWD | Navarro | 28 min |
| Apr 25, 7:38 PM CDT | Tornado Warning | FWD | Anderson | 52 min |
| Apr 25, 7:51 PM CDT | Tornado Warning | FWD | Freestone, Navarro | 39 min |
| Apr 25, 7:57 PM CDT | Tornado Warning | FWD | Freestone, Leon | 33 min |
| Apr 25, 8:27 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 63 min |
| Apr 25, 8:30 PM CDT | Tornado Warning | FWD | Freestone, Leon | 45 min |
| Apr 25, 8:42 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Leon | 2 hr |
| Apr 25, 9:21 PM CDT | Special Weather Statement | FWD | Freestone | 24 min |
| Apr 25, 9:29 PM CDT | Special Weather Statement | FWD | Anderson | 31 min |
| Apr 25, 9:40 PM CDT | Special Weather Statement | FWD | Freestone | 35 min |
| Apr 25, 10:13 PM CDT | Special Weather Statement | FWD | Leon | 32 min |
| Apr 25, 10:28 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 30 min |
| Apr 26, 2:37 PM CDT | Special Weather Statement | FWD | Hill | 23 min |
| Apr 26, 2:48 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 57 min |
| Apr 26, 3:26 PM CDT | Special Weather Statement | FWD | Dallas | 34 min |
| Apr 26, 3:28 PM CDT | Tornado Warning | FWD | Ellis, Navarro | 47 min |
| Apr 26, 3:33 PM CDT | Special Weather Statement | FWD | Robertson | 27 min |
| Apr 26, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Leon, Robertson | 61 min |
| Apr 26, 3:53 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Kaufman | 52 min |
| Apr 26, 3:54 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 51 min |
| Apr 26, 4:00 PM CDT | Tornado Warning | FWD | Ellis, Henderson, Kaufman | 45 min |
| Apr 26, 4:13 PM CDT | Tornado Warning | FWD | Henderson, Navarro | 47 min |
| Apr 26, 4:15 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 60 min |
| Apr 26, 4:22 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 38 min |
| Apr 26, 4:28 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone | 62 min |
| Apr 26, 4:32 PM CDT | Tornado Warning | FWD | Leon, Robertson | 43 min |
| Apr 26, 4:40 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 52 min |
| Apr 26, 4:41 PM CDT | Tornado Warning | FWD | Henderson, Kaufman, Van Zandt | 64 min |
| Apr 26, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 32 min |
| Apr 26, 4:50 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Hill, Johnson | 55 min |
| Apr 26, 4:54 PM CDT | Tornado Warning | FWD | Leon | 23 min |
| Apr 26, 5:03 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 57 min |
| Apr 26, 5:09 PM CDT | Tornado Warning | FWD | Ellis, Kaufman | 51 min |
| Apr 26, 5:13 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 47 min |
| Apr 26, 5:19 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 56 min |
| Apr 26, 5:22 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Rockwall | 30 min |
| Apr 26, 5:25 PM CDT | Tornado Warning | FWD | Ellis, Navarro | 50 min |
| Apr 26, 5:26 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 32 min |
| Apr 26, 5:33 PM CDT | Tornado Warning | FWD | Hill, Navarro | 42 min |
| Apr 26, 5:42 PM CDT | Tornado Warning | FWD | Van Zandt | 48 min |
| Apr 26, 5:43 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 62 min |
| Apr 26, 5:46 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 59 min |
| Apr 26, 5:50 PM CDT | Tornado Warning | FWD | Henderson, Kaufman, Van Zandt | 40 min |
| Apr 26, 5:54 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Limestone, McLennan | 66 min |
| Apr 26, 5:55 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 65 min |
| Apr 26, 6:05 PM CDT | Tornado Warning | FWD | Henderson, Navarro | 40 min |
| Apr 26, 6:11 PM CDT | Tornado Warning | FWD | Navarro | 49 min |
| Apr 26, 6:26 PM CDT | Tornado Warning | FWD | Ellis, Navarro | 49 min |
| Apr 26, 6:27 PM CDT | Tornado Warning | FWD | Henderson, Van Zandt | 63 min |
| Apr 26, 6:31 PM CDT | Tornado Warning | FWD | Falls, Limestone, McLennan | 44 min |
| Apr 26, 6:43 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Lamar | 62 min |
| Apr 26, 6:43 PM CDT | Tornado Warning | FWD | Henderson | 47 min |
| Apr 26, 6:54 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Lamar | 21 min |
| Apr 26, 6:54 PM CDT | Tornado Warning | FWD | Henderson, Navarro | 51 min |
| Apr 26, 6:55 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.